# SDR USAA920070851

- Difficulty date: September 22, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N920UW
- Make and model: Boeing 757225
- Aircraft serial: 22199
- Aircraft time: 71,370 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C-3 CHECK, LEVEL 2 CORROSION ON ANGLE, BS 1523, 25R.  REPAIRED ANGLE, BS 1523, S25R IAW B757-200 SRM 51-70-13 FIGURE 1.
